# SDR SIMA200412001

- Difficulty date: April 26, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68607
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS BY THE FIRST FOUR ROWS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY PACK IAW MFG MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200406977)
